zbMATH — the first resource for mathematics

Erratum to “The homogeneous coordinate ring of a toric variety”. (English) Zbl 1285.14055
Summary: My paper [J. Algebr. Geom. 4, No. 1, 17–50 (1995; Zbl 0846.14032)] has some incorrect statements before and during the proof of Proposition 4.3. The purpose of this note is to correct these errors and give a valid proof of the proposition.

14M25 Toric varieties, Newton polyhedra, Okounkov bodies
14L30 Group actions on varieties or schemes (quotients)
55U10 Simplicial sets and complexes in algebraic topology
14E07 Birational automorphisms, Cremona group and generalizations
14M17 Homogeneous spaces and generalizations
Zbl 0846.14032
Full Text: DOI
[1] Winfried Bruns and Joseph Gubeladze, Polytopes, rings, and \?-theory, Springer Monographs in Mathematics, Springer, Dordrecht, 2009. · Zbl 1168.13001
[2] David A. Cox, The homogeneous coordinate ring of a toric variety, J. Algebraic Geom. 4 (1995), no. 1, 17 – 50. · Zbl 0846.14032
[3] David A. Cox, John B. Little, and Henry K. Schenck, Toric varieties, Graduate Studies in Mathematics, vol. 124, American Mathematical Society, Providence, RI, 2011. · Zbl 1223.14001
[4] Michel Demazure, Sous-groupes algébriques de rang maximum du groupe de Cremona, Ann. Sci. École Norm. Sup. (4) 3 (1970), 507 – 588 (French). · Zbl 0223.14009
[5] Yi Hu and Sean Keel, Mori dream spaces and GIT, Michigan Math. J. 48 (2000), 331 – 348. Dedicated to William Fulton on the occasion of his 60th birthday. · Zbl 1077.14554
[6] Mohan S. Putcha, Linear algebraic monoids, London Mathematical Society Lecture Note Series, vol. 133, Cambridge University Press, Cambridge, 1988. · Zbl 0647.20066
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.